RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ЛИЧНЫЙ КАБИНЕТ
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. Am. Math. Soc., 2018, том 31, выпуск 1, страницы 65–105 (Mi jams1)  

Long gaps between primes

Kevin Forda, Ben Greenb, Sergei Konyaginc, James Maynardb, Terence Taob

a Department of Mathematics, University of Illinois at Urbana-Champaign, 1409 West Green Street, Urbana, Illinois 61801
b Mathematical Institute, Radcliffe Observatory Quarter, Woodstock Road, Oxford OX2 6GG, United Kingdom
c Steklov Mathematical Institute, 8 Gubkin Street, Moscow, 119991, Russia

Финансовая поддержка Номер гранта
National Science Foundation DMS-1201442
DMS-1501982
DMS-1266164
European Research Council 279438
Simons Foundation
James and Carol Collins Chair
Mathematical Analysis & Application Research Fund Endowment
The first author was supported by NSF grants DMS-1201442 and DMS-1501982. The second author was supported by ERC Starting Grant 279438, Approximate algebraic structure, and by a Simons Investigator grant. The fifth author was supported by a Simons Investigator grant, by the James and Carol Collins Chair, by the Mathematical Analysis & Application Research Fund Endowment, and by NSF grant DMS-1266164.


DOI: https://doi.org/10.1090/jams/876


Реферативные базы данных:

ArXiv: 1412.5029
Тип публикации: Статья
Поступила в редакцию: 23.12.2015
Исправленный вариант: 10.11.2016
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jams1

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:96

     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2018